# SDR A6WA200640294

- Difficulty date: July 31, 2006
- Submitted: October 10, 2006
- Operation: Air carrier
- Aircraft: N446AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7806
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT WING PLANK ACCESS HOLE 510AB HAS PITTED AREA.  MAINTENANCE REPAIRED FUEL PLANK ACCESS HOLE IAW BSC EO 601R-57-9582B.  (M)
